# SDR IXXA9700017

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1080
- Part time: 74,553 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK AND CPCP INSPECTION.  CORROSION WAS FOUND ON FUSELAGE FRAME UPPER CAP AT FUSELAGE STATION 1080 BETWEEN LONGERONS 30 LEFT AND 36.  REPAIR ACCOMPLISHED BY REMOVING THE CORRODED AREA, FABRICATION AND INSTALLION OF A REPAIR FILLER AND REPAIR DOUBLER IN ACCORDANCE WITH ENGINEERING ORDER 53-DC8-436 AND FAA DER APPROVED DRAWING 853-06-97.
